# SDR FDEA201903190683

- Difficulty date: March 19, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 83,173 hours, 16,928 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fuse
- Part number: 61912
- Part serial: AA12
- Condition: Leaking
- Location: Landing Gear
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

HYD 3 FAIL, RESERVOIR HYD AUANITY 0.0. UPON INITIAL CONFIGURATION CHECK. RNR'D TRIM CYL INTERLOCK FUSE MM 32-37-06-4. SERVICED NR 3 HYD SYS MM 12-13-02-3, BLED HYD SYS MM 29-03-00-2. BLED INTERLOCK FUSE MM 32-37-06-4 AND ADJ/TEST TRUCK BEAM TRIM INTERLOCK CYL MM 32-37-00-5 - OPS CK NML. NO LEAKS NOTED. ENG RUN PER JRH WITH FULL FLIGHT CONTROL ROLL OUT-NO ANOMOLIES NOTED. A/C OK FOR SERVICE
